# SDR CALA9800619

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING NR 4 SLAT INBOARD END RIB.  THE CRACKED AREA WAS REMOVED IAW SRM 51-30-2.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-40-2, AND 51-10-2.
